# SDR 08FDEA03413

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57247030
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON RT OUTER SHROUD BOX TOP SKIN HONEYCOMB REPAIR PERFORMED BY IAW SRM 51-77-12 AND RAS/BAE/1007735/2008 ISS A, APPROVED BY EA 6-5751-123040.
